| Catalog Number |
E2012-10 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported pruitt f3 carotid shunt blue balloon would not deflate at the end of a carotid endarterectomy procedure.The balloon was removed while still inflated.No injury reported to patient.Patient is doing fine post operation.
Additional Manufacturer Narrative
The device have not been returned for evaluation.Therefore, we're unable to conclusively determine the root cause of the reported incident.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.